i really need some help on how to help my brother. my brother has relapsed and im trying to help him.we dont have the money to put him in a rehab so he has to detox from home.he started with hydros in july then went to oxycodone 30mg 2 a day in november.he started the detox yesterday and said it hasent got bad yet but knows its coming soon.he was saying he wanted suboxone but reading this site i told him he should go cold turkey.i seen the thomas recipe on bought that stuff at wal mart but couldent find the mineral supplement that had 100% in all those things the phosphorus and magnesium dident so i bought it anyway and a bottle of magnesium but couldent find phosphorus.also he told me he wanted some xanax (peaches) he said he wouldent hurt because there not a opiate but i need to know if thats true. also when hes throwing up its yellow stomach acid is that normal he thinks he may have a stomach ulcer.hes having a hard time sleeping .i really need to know if theres anything else i can do
Try and stay away from the xanax as that is addicting and hard to get off of. Sounds like you have everything you need for your brother. If he isnt eating much he will be throwing up the yellow colored stuff. I did this for about 3 days as i couldnt eat. Make sure he is drinking plenty of liquids. Gatorade is good if he likes it. Hot baths or showers will help the aches and pains, so will bananas if his legs hurt. Sleep will be hard to come by for a bit along with energy. The best thing to do for him is to make him get up and move around. Go for short walks, put funny movies in, just keep busy. Aftercare is very important also. There are NA/AA meetings, addiction counselors, ministers etc. that can help. Using is just a symptom of what is going on. Keep us posted on how he is doing.......All the pills are gone right?
im on day 2 of ct for loretab.its starting to take its toll.so far the rls and stomach pains are kinda brutal.its great that he has such a caring sister like you to help him through this.ive been told to stay hydrated and if possible to take motrin to help with the pain of withdrawls.tell him to hang in there,its gonna be a tough battle but he can get through it.take care
hi so to say but your brother has to really want to detox and live a sober life. you cant make him want it or do it for him.how old is he? of course he doesnt feel good he put lots of toxins and poisons in his body when he used and his body is used to having them so when he doesnt use he will get and feel sick. he has to want to be clean as much or more than he wanted to get high. the withdrawals will get better in a few days. you said he had relaped. was he going to any aftercare to help him stay clean? if not he really needs that support, from na/aa, drug counselors, therapist,church,pastors. suboxone is very expensive and should be monitored by a doctor. they dont take away the withdrawals just help the intensity some.but many people then become addicted to that. i will pray that he really wants to be clean as much as you want him to and that he will be strong through the withdrawals.
blessings to you and your family
i would highly advise against suboxone off the street. they are NOT gel caps... and that's a whole other addiction he would be getting into without doctor supervision or knowing what he's doing.. and 60mg oxy isnt that bad a habit to go on sub in the first place...
and as said above - he has to want it. There is no miracle cure you have to work HARD at it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.